# SDR 2003FA0001282

- Difficulty date: November 25, 2003
- Submitted: December 24, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Hyd Valve
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COVER CRACKED UPON FUNCTIONAL TESTING.  IMPROPER PROCESSING (STRESSED).    (WC/ NR 182380)
